# SDR CALA2020120701342

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 25211052
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ZONE B/C SEATS 1D/2D EMERGENCY LT WIRING BROKEN, REF NON-ROUTINE NR 9420106.  THE TERMINALS OF SEAT 1D & 2D EMERGENCY LIGHT HAD BEEN REPLACED.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT, THE RESULT WAS "SATISFACTORY", REF TO SWPM 20-30-15 REV75 & AMM 33-51-00-00C-320A-A REV142.
